advertisement
Question
Posted by: getz | 2008/01/15

missing period

i have been on injection nur-estrate for five years , but last year augast i started taking a pill (triphasil)hoping for my peroid to come back and yes in in otomber i stated getting some blood spots and in november iit was blood flowing but only for two days which is not normal to me, december nothing and now its Jan still nothing and i'm now worried whats going on.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take a while after stoppping the injection before your periods return. It sounds like things are starting to come right.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement